Alert archive / Kentucky / Tornado Warnings in 2007
Tornado Warning 23, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Oct 18, 2007, 5:58 PM CDT for Daviess County, Henderson County, McLean County, Kentucky; Spencer County, Indiana. It was in force for 47 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 18, 2007, 5:58 PM CDT (22:58 UTC)
- Expired
- Oct 18, 2007, 6:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
Counties Spencer County, IN, Daviess County, KY, Henderson County, KY, McLean County, KY
The radar
The Evansville,IN radar (KVWX), 67 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 18, 6:02 PM CDT | FUNNEL CLOUD | 3 Sw Owensboro, KY | REPORTED WITHIN THE BYPASS SOUTH OF HIGHWAYS 81 AND 56 |
| Oct 18, 6:07 PM CDT | TORNADO | 6 Ne Owensboro, KY | TORNADO INTENSITY EF-1. NUMEROUS TREES AND A FEW STRUCTURES DAMAGED. |
| Oct 18, 6:08 PM CDT | HAIL 1 | Owensboro, KY | REPORTED IN DOWNTOWN AREA. |
| Oct 18, 6:10 PM CDT | TSTM WND DMG | 8 E Owensboro, KY | HOME LOST ROOF ALONG HIGHWAY 144. |
| Oct 18, 6:10 PM CDT | TORNADO | 4 Ne Owensboro, KY | TORNADO INTENSITY EF-2. NUMEROUS TREES AND A FEW STRUCTURES DAMAGED. |
| Oct 18, 6:14 PM CDT | FUNNEL CLOUD | 4 W Owensboro, KY | FUNNEL CLOUD REPORTED NEAR THE COMMUNITY OF PANTHER |
| Oct 18, 6:15 PM CDT | FUNNEL CLOUD | 8 Sw Grandview, IN | FUNNEL CLOUD REPORTED 1SW OF ROCKPORT. |
| Oct 18, 6:18 PM CDT | TORNADO | 6 S Lewisport, KY | EF-1 TORNADO TOUCHED DOWN ON THE DAVIESS AND HANCOCK COUNTY LINE NEAR HIGHWAY 1389 AND THE SMALL TOWN OF GATEWOOD. PATH CONTINUED NORTHEAST FOR 6.5 MILES AND LIFTED JUST SOUTHWEST OF HAWESVILLE AROUND 632 PM CDT. PATH WIDTH WAS 1/8TH OF A MILE WIDE. |
| Oct 18, 6:20 PM CDT | HAIL 1.75 | 5 Ne Owensboro, KY | |
| Oct 18, 6:28 PM CDT | TORNADO | Owensboro, KY | LATE REPORT. UNCONFIRMED TORNADO HALF WAY BETWEEN MOSELEYVILLE AND UTICA. BRIEF TOUCHDOWN. |
| Oct 18, 6:29 PM CDT | HAIL 0.75 | 4 Sw Owensboro, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 18, 1:31 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.0 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 537 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 611 m²/s²
- 0-3 km storm-relative helicity
- 678 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KPAH 182300
TORPAH
INC147-KYC059-101-149-182345-
/O.NEW.KPAH.TO.W.0023.071018T2258Z-071018T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
558 PM CDT THU OCT 18 2007
THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY HAS ISSUED A
* TORNADO WARNING FOR...
DAVIESS COUNTY IN NORTHWEST KENTUCKY
SOUTHEASTERN HENDERSON COUNTY IN NORTHWEST KENTUCKY
NORTHWESTERN MCLEAN COUNTY IN NORTHWEST KENTUCKY
SPENCER COUNTY IN SOUTHWEST INDIANA
* UNTIL 645 PM CDT.
* AT 556 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES
NORTHWEST OF BEECH GROVE...MOVING NORTHEAST AT 55 MPH. A SECOND
STORM...AHEAD OF THE OTHER STORM...WAS LOCATED NEAR
OWENSBORO...AND ALSO CAPABLE OF PRODUCING A TORNADO. THIS STORM
WAS ALSO MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MOSELEYVILLE...STANLEY...OWENSBORO...MASONVILLE...EUREKA...
ROCKPORT...KNOTTSVILLE...GRANDVIEW...CHRISNEY...NEWTONVILLE...
GENTRYVILLE...DALE AND SANTA CLAUS.
NOW IS THE TIME TO IMPLEMENT YOUR TORNADO PLAN OF ACTION. SEEK
SHELTER INDOORS IN A BASEMENT...OR IN AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUILDING. STAY TUNED TO WEATHER RADIO OR LOCAL
MEDIA FOR THE LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3801 8677 3792 8692 3780 8681 3771 8684
3755 8738 3765 8751 3766 8761 3767 8762
3787 8737 3788 8727 3795 8727 3814 8703
3822 8702 3822 8681
TIME...MOT...LOC 2258Z 234DEG 56KT 3767 8741
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Oct 18, 3:15 PM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, Oct 18, 3:15 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 315 PM CDT THU OCT 18 2007 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT. MAIN CONCERN FOR THIS PERIOD CONTINUES TO BE SEVERE WEATHER POTENTIAL THIS AFTERNOON AND EVENING. RADAR IMAGERY FINALLY SHOWING SOME DEVELOPMENT JUST WEST OF CARTER COUNTY MISSOURI...ALONG WITH SOME SCATTERED ECHOES NEAR THE MISSISSIPPI RIVER IN WEST KENTUCKY AND A STRAY APPARENTLY ELEVATED SHOWER OVER THE PENNYRILE. TAMDAR SOUNDINGS FROM KPAH AROUND NOON INDICATED A SIZABLE CAP...WHICH IS LIKELY CAPPING THE SHOWER DEVELOPMENT OVER WEST KENTUCKY. FEEL THAT SCATTERED THUNDERSTORMS WILL SLOWLY DEVELOP OVER SOUTHEAST MISSOURI...AS THE UPDRAFTS STRUGGLE AGAINST THE IMMENSE DEEP LAYER SHEAR. AS THEY MOVE FURTHER EAST THEY WILL BECOME MORE NUMEROUS AND SUPERCELLULAR...AS THEY ENCOUNTER BETTER LOW-LEVEL MOISTURE AND INSTABILITY. STRAIGHT-LINE HODOGRAPHS INDICATE SOME POTENTIAL FOR SPLITTING STORMS...ESPECIALLY IN THE ORGANIZING STAGE. SO LONG AS THE STORMS CAN STAY ISOLATED...DAMAGING WINDS...TORNADOES AND LARGE HAIL WILL ALL BE POSSIBLE. IF THE STORMS FORM INTO LINE SEGMENTS AS THEY PROGRESS INTO BETTER MOISTURE OVER WEST KENTUCKY AND SOUTHWEST INDIANA THIS EVENING...INTENSE BOW ECHOES WOULD BE THE DOMINANT SEVERE WEATHER MODE. THE BEST LOW-LEVEL SHEAR AND INSTABILITY LOCATED OVER WEST KENTUCKY AND SOUTHWEST INDIANA...WILL RESULT IN THIS AREA HAVING THE GREATEST THREAT FOR A HIGH END SEVERE EVENT IN THE FORM OF TORNADOES OR BOW ECHOES. AS FOR THE GRIDS...GIVEN ONLY SCATTERED STORMS INITIALLY...WILL KEEP POPS IN THE LIKELY CATEGORY...CENTERED OVER THE PURCHASE AREA AND SOUTHERN ILLINOIS BEFORE 00Z...WITH CHANCE POPS FURTHER WEST NEAR THE INITIAL DEVELOPMENT. WILL THEN FOCUS LIKELIES EASTERN HALF AFTER 00Z WITH ONLY A SLIGHT CHANCE OVER WESTERN SOUTHEAST MISSOURI COUNTIES. WILL KEEP CHANCE POPS EAST OVERNIGHT...JUST IN CASE A FEW SHOWERS OR STORMS LINGER OVER THE PENNYRILE. AS FOR THE WIND ADVISORY...WILL KEEP IT GOING THROUGH 6 PM...EVEN THOUGH WE HAVE NOT QUITE REACHED CRITERIA. THE 30+KT GUSTS SHOULD SETTLE DOWN SOME WITH SUNSET...BUT WILL LIKELY STILL SEE SOME DECENT SOUTH TO SOUTHWEST WINDS WELL INTO THE EVENING...WITH OR WITHOUT CONVECTION. FOR FRIDAY AND BEYOND...BASICALLY JUST FOLLOWED THE 12Z GFS AND ITS MAV TEMPERATURE GUIDANCE. AFTER A COOLISH DAY FRIDAY...THE WEEKEND WILL BE MOSTLY SUNNY WITH CONTINUED ABOVE NORMAL TEMPERATURES. THE 12Z GFS SUPPORTS THE POPS OVER THE WESTERN HALF OF THE AREA SUNDAY NIGHT...SO LEFT THAT ALONE. .LONG TERM...MONDAY THROUGH THURSDAY. MODELS ARE IN SLIGHTLY BETTER AGREEMENT REGARDING THE SYSTEM TO AFFECT THE REGION EARLY NEXT WEEK. THE ECMWF IS STILL FAR FROM THE 00Z GFS AND GFS ENSEMBLES. FORECAST WILL BE WEIGHTED MORE HEAVILY TOWARD THE GFS/GFS ENSEMBLES...IN LINE WITH HPC GUIDANCE. THE GFS PUTS MUCH MORE EMPHASIS ON THE NORTHERN BRANCH OF THE 500 MB JET...DIGGING A FULL LATITUDE TROUGH THROUGH THE CENTRAL STATES. THIS TROUGH THEN SHEARS OUT GRADUALLY DURING MID WEEK. AS A RESULT...HIGHEST PRECIP CHANCES WILL BE MONDAY ASSOCIATED WITH THE PROGRESSIVE COLD FRONT PASSING THROUGH THE LOWER OHIO VALLEY. LOWER PRECIP CHANCES WILL LINGER INTO TUESDAY NIGHT AS THE WEAKENING 500 MB TROUGH PERSISTS NEAR OR JUST EAST OF THE FORECAST AREA. CONFIDENCE DECREASES AFTER MONDAY SINCE MODEL VARIABILITY BECOMES MUCH GREATER. TEMPS WILL BE CLOSE TO SEASONAL NORMS IN THE WAKE OF THE COLD FRONT PASSAGE ON MONDAY. && .AVIATION... TIMING OF CONVECTION IS THE MAIN AVIATION CONCERN. HIGHEST PROBABILITIES ARE IN EVV/OWB TAF AREAS...WHERE MOISTURE IS RELATIVELY DEEP. THE DEEPER MOISTURE IS EVIDENT IN VISIBLE SATELLITE IMAGERY...WITH MORE IMPRESSIVE CUMULUS DEVELOPMENT SOUTH AND EAST OF PAH. INSTABILITY WILL WANE QUICKLY AFTER SUNSET...WHEN DRIER AIR WILL CONTINUE TO INVADE FROM THE WEST. CONVECTIVE POTENTIAL SHOULD BE MAINLY EAST OF THE TAF SITES BY 03Z...FOLLOWED BY A PERIOD OF MOSTLY CLEAR SKIES AND DIMINISHING WINDS. WRAPAROUND LOW CLOUDINESS OVER IOWA AND NW MISSOURI MAY OVERSPREAD THE REGION WELL AFTER 06Z. CIGS ARE EXPECTED TO BE IN THE MVFR RANGE AT WORST. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && SHORT TERM......DRS LONG TERM.......MY AVIATION........MY
Hazardous weather outlook, Oct 18, 12:11 PM CDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 1211 PM CDT THU OCT 18 2007 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-191715- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 1211 PM CDT THU OCT 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS THE ENTIRE REGION. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS DURING THE MID AFTERNOON HOURS. THESE STORMS WILL MOVE RAPIDLY TO THE NORTHEAST AND SPREAD SOUTHWARD INTO WESTERN KENTUCKY. THE STORMS WILL CONTINUE TO MOVE EAST AND SHOULD EXIT THE AREA AROUND MIDNIGHT. THE STORMS WHICH DEVELOP WILL QUICKLY BECOME SUPERCELLS WITH DAMAGING WINDS THE MAIN RISK. TORNADOES ARE POSSIBLE AS WELL. A WIND ADVISORY IS IN EFFECT UNTIL 6 PM TODAY. THE LOW PRESSURE SYSTEM WHICH WILL SPAWN THE THUNDERSTORMS...IS EXPECTED TO INTENSIFY AND PRODUCE GUSTY WINDS EVEN OUTSIDE THE THUNDERSTORMS. THE RECENT DROUGHT HAS WEAKENED MANY TREES IN THE REGION...LEAVING THEM MORE SUSCEPTIBLE TO DAMAGE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SMALL CHANCE OF THUNDERSTORMS IS FORECAST THROUGHOUT THE QUAD STATE SUNDAY NIGHT THROUGH MONDAY NIGHT. HOWEVER...SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS SHOULD BE PREPARED FOR ACTIVATION TODAY AND TONIGHT. PS
In the hours before
Local storm report, Oct 18, 4:58 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
458 PM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TORNADO CLAY 37.48N 87.82W
10/18/2007 WEBSTER KY EMERGENCY MNGR
REPORTED TO EM BY PUBLIC. TORNADO NEAR CLAY AT
INTERSECTION OF HIGHWAYS 109 AND 270W MOVING TOWARD
DIXON.
&&
SMITTYLocal storm report, Oct 18, 5:02 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
502 PM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 4 SE STURGIS 37.51N 87.94W
10/18/2007 M0.50 INCH UNION KY EMERGENCY MNGR
HAIL REPORTED NEAR SULLIVAN.
&&
SMITTYLocal storm report, Oct 18, 5:12 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
512 PM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL PERRYVILLE 37.73N 89.87W
10/18/2007 M0.75 INCH PERRY MO TRAINED SPOTTER
&&
SMITTYLocal storm report, Oct 18, 5:17 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
517 PM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 6 NE DIXON 37.58N 87.61W
10/18/2007 M0.75 INCH WEBSTER KY LAW ENFORCEMENT
HAIL REPORTED NEAR COMMUNITY OF POOLE
&&
SMITTYLocal storm report, Oct 18, 5:51 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
551 PM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM HAIL 3 W OWENSBORO 37.76N 87.17W
10/18/2007 M0.88 INCH DAVIESS KY TRAINED SPOTTER
NICKLE SIZE HAIL REPORTED NEAR SORGHO.
&&
SMITTYLocal storm report, Oct 18, 5:54 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
554 PM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL DIXON 37.52N 87.69W
10/18/2007 M0.88 INCH WEBSTER KY LAW ENFORCEMENT
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 1:33 AM CDT | Severe Thunderstorm Warning | PAH | Christian, Todd, Trigg | 42 min |
| Oct 18, 3:16 AM CDT | Severe Thunderstorm Warning | PAH | Ballard, McCracken | 44 min |
| Oct 18, 10:03 AM CDT | Wind Advisory | PAH | Ballard, Caldwell, Calloway, Carlisle, Christian, Crittenden and 16 more | 8 hr |
| Oct 18, 3:55 PM CDT | Severe Thunderstorm Warning | PAH | Daviess | 20 min |
| Oct 18, 4:12 PM CDT | Tornado Warning | PAH | Daviess | 18 min |
| Oct 18, 4:15 PM CDT | Tornado Warning | PAH | Caldwell, Crittenden, Livingston | 45 min |
| Oct 18, 4:35 PM CDT | Tornado Warning | PAH | Union, Webster | 25 min |
| Oct 18, 4:57 PM CDT | Tornado Warning | PAH | Henderson, McLean, Webster | 48 min |
| Oct 18, 5:19 PM CDT | Severe Thunderstorm Warning | PAH | Carlisle, Hickman | 41 min |
| Oct 18, 5:28 PM CDT | Tornado Warning | PAH | Daviess, Henderson | 32 min |
| Oct 18, 5:45 PM CDT | Tornado Warning | PAH | Henderson, McLean, Webster | 15 min |
| Oct 18, 5:50 PM CDT | Severe Thunderstorm Warning | PAH | Carlisle, Graves, Hickman | 40 min |
| Oct 18, 5:54 PM CDT | Severe Thunderstorm Warning | PAH | Livingston, McCracken | 51 min |
| Oct 18, 6:08 PM CDT | Tornado Warning | PAH | Graves | 37 min |
| Oct 18, 6:15 PM CDT | Tornado Warning | PAH | Henderson, Union | 45 min |
| Oct 18, 6:18 PM CDT | Tornado Warning | PAH | Crittenden, Union, Webster | 57 min |
| Oct 18, 6:27 PM CDT | Tornado Warning | PAH | Caldwell, Crittenden, Livingston | 48 min |
| Oct 18, 6:34 PM CDT | Tornado Warning | PAH | Livingston, Lyon, Marshall | 41 min |
| Oct 18, 4:24 AM CDT | Severe Thunderstorm Warning | PAH | Gibson | 36 min |
Nearby
Tornado Warnings in Kentucky, 2007Tornado Warnings in Indiana, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.